Free Access
Volume 19, Number 3, July-September 2013
Page(s) 754 - 779
Published online 03 June 2013
  1. G. Barles and B. Perthame, Exit time problems in optimal control and vanishing viscosity method. SIAM J. Control Optim. 26 (1988) 1133–1148. [CrossRef] [MathSciNet] [Google Scholar]
  2. I. Capuzzo-Dolcetta and L.C. Evans, Optimal switching for ordinary differential equations. SIAM J. Control Optim. 22 (1984) 143–161. [Google Scholar]
  3. F. Cagnetti, D. Gomes and H.V. Tran, Aubry-Mather measures in the nonconvex setting. SIAM J. Math. Anal. 43 (2011) 2601–2629. [CrossRef] [MathSciNet] [Google Scholar]
  4. F. Camilli and P. Loreti, Comparison results for a class of weakly coupled systems of eikonal equations. Hokkaido Math. J. 37 (2008) 349–362. [CrossRef] [MathSciNet] [Google Scholar]
  5. F. Camilli, P. Loreti, and N. Yamada, Systems of convex Hamilton-Jacobi equations with implicit obstacles and the obstacle problem. Commun. Pure Appl. Anal. 8 (2009) 1291–1302. [CrossRef] [MathSciNet] [Google Scholar]
  6. H. Engler and S.M. Lenhart, Viscosity solutions for weakly coupled systems of Hamilton-Jacobi equations. Proc. London Math. Soc. 63 (1991) 212–240. [CrossRef] [MathSciNet] [Google Scholar]
  7. L.C. Evans and C.K. Smart, Adjoint methods for the infinity Laplacian partial differential equation. Arch. Ration. Mech. Anal. 201 (2011) 87–113. [CrossRef] [Google Scholar]
  8. L.C. Evans, Adjoint and compensated compactness methods for Hamilton-Jacobi PDE. Arch. Ration. Mech. Anal. 197 (2010) 1053–1088. [CrossRef] [MathSciNet] [Google Scholar]
  9. D.A. Gomes, A stochastic analogue of Aubry-Mather theory. Nonlinearity 15 (2002) 581–603. [CrossRef] [Google Scholar]
  10. H. Ishii and S. Koike, Viscosity solutions for monotone systems of second-order elliptic PDEs. Commun. Partial Differ. Equ. 16 (1991) 1095–1128. [CrossRef] [Google Scholar]
  11. K. Ishii and N. Yamada, On the rate of convergence of solutions for the singular perturbations of gradient obstacle problems. Funkcial. Ekvac. 33 (1990) 551–562. [MathSciNet] [Google Scholar]
  12. P.L. Lions, Generalized solutions of Hamilton-Jacobi equations, Research Notes in Mathematics. Pitman (Advanced Publishing Program), Boston, Mass. 69 (1982). [Google Scholar]
  13. P.L. Lions, G. Papanicolaou and S.R.S. Varadhan, Homogenization of Hamilton-Jacobi equations, Preliminary Version, (1988). [Google Scholar]
  14. H.V. Tran, Adjoint methods for static Hamilton-Jacobi equations. Calc. Var. Partial Differ. Equ. 41 (2011) 301–319. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.